# SDR FDEA201407091670

- Difficulty date: July 9, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 38,026 hours, 19,763 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EA 6-5710-106445 PT 2, TITLE WINGS GENERAL CTR WING BOX AD 2005-23-08 - CRACKS DURING ACCOMPLISHMENT OF SB A300-57-6050, CTR WING BOX REAR SPAR FRAME 47 HOLE 186 RT WITH CRACK SIGNAL.  REAMED THE CENTER WING BOX REAR SPAR FR47 HOLE 186RH TO REMOVE CRACK PER A300-600 SRM51-40-44;  COMPLIED WITH EA 6-5710-T0309661 PT1, AD2005-23-08, REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FRAME 47.  FASTENER HOLES CRACK REPAIR;  REPAIRED 186RT HOLE ON FR47 RIB1.  THIS REPAIR IS CATEGORY "C", REPAIR LIFE LIMITATION: 6 MONTHS.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
